# SDR DL76L071100

- Difficulty date: August 15, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 47,203 hours, 7,068 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P2559
- Condition: Unknown
- Location: Apu
- Part time: 12,363 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT TIME, APU FAULT.  REPLACED APU PER M/M.  LEAK CKS OK.  APU-AIR  GENERATOR, OPS OK.  APU OK FOR SERVICE.
